# SDR SWAA2021040556088

- Difficulty date: March 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE EBAY DOOR CUTOUT WEB AT BS 336 STR 28R IS WORN ABOVE DOOR LATCH FITTING / AERA OF 1' X 1.5' X .020' OUT OF .040' ORIGINAL THICKNESS - OUT OF LIMITS PER SRM 53-10-15-1A-3; REPLACED WEB PER SRM 51-40-02; 51-40-05 AND DWG # 141A8511.
